RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2006, Volume 336, Pages 211–238 (Mi znsl203)  

This article is cited in 3 scientific papers (total in 3 papers)

Estimates of the solution of model evolution generalized Stokes problem in weighted Hölder spaces

V. A. Solonnikov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: We prove coercive estimates in anisotropic weighted Hölder spaces of the solution of the model Cauchy–Dirichlet problem in the half-space for a generalized Stokes system.

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 143:2, 2969–2986

Bibliographic databases:

UDC: 517
Received: 05.05.2006
Language:

Citation: V. A. Solonnikov, “Estimates of the solution of model evolution generalized Stokes problem in weighted Hölder spaces”, Boundary-value problems of mathematical physics and related problems of function theory. Part 37, Zap. Nauchn. Sem. POMI, 336, POMI, St. Petersburg, 2006, 211–238; J. Math. Sci. (N. Y.), 143:2 (2007), 2969–2986

Citation in format AMSBIB
\Bibitem{Sol06}
\by V.~A.~Solonnikov
\paper Estimates of the solution of model evolution generalized Stokes problem in weighted H\"older spaces
\inbook Boundary-value problems of mathematical physics and related problems of function theory. Part~37
\serial Zap. Nauchn. Sem. POMI
\yr 2006
\vol 336
\pages 211--238
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl203}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2270886}
\zmath{https://zbmath.org/?q=an:1127.35051}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2007
\vol 143
\issue 2
\pages 2969--2986
\crossref{https://doi.org/10.1007/s10958-007-0179-1}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34247358563}


Linking options:
  • http://mi.mathnet.ru/eng/znsl203
  • http://mi.mathnet.ru/eng/znsl/v336/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fan Jishan, Di Cristo M., Jiang Yu, Nakamura Gen, “Inverse viscosity problem for the Navier–Stokes equation”, J. Math. Anal. Appl., 365:2 (2010), 750–757  crossref  mathscinet  zmath  isi  scopus
    2. Abels H., Terasawa Yu., “Non-homogeneous Navier–Stokes systems with order-parameter-dependent stresses”, Math. Methods Appl. Sci., 33:13 (2010), 1532–1544  mathscinet  zmath  isi  elib
    3. Koba H., “on Stability of the Spatially Inhomogeneous Navier–Stokes-Boussinesq System With General Nonlinearity”, Arch. Ration. Mech. Anal., 215:3 (2015), 907–965  crossref  mathscinet  zmath  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:210
    Full text:73
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020